# SDR USAA2013110400013

- Difficulty date: October 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION ON FLOOR PANEL 261DF BETWEEN FRAMES 66 TO 68 & -Y765 TO Y765.  REPAIRED FLOOR PANEL IAW EA 504378.
